On the stability of periodic motions in the generalised bilinear oscillator with impacts

M Zakrzhevsky, VE Malgin, SJ Hogan

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

Translated title of the contributionOn the stability of periodic motions in the generalised bilinear oscillator with impacts
Original languageEnglish
Title of host publicationProc. Int. Symposium on Analysis & Synthesis of Nonlinear Systems in Mechanics. Riga, Latvia
Pages166 - 171
Publication statusPublished - 1996

Cite this